# SDR FDEA201304020701

- Difficulty date: April 2, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 71,827 hours, 15,713 cycles
- Engine: Ge CF680
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Part number: ARM00321
- Part serial: 56785C
- Condition: Torn
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF "ICE DET SINGLE" LEVEL 1 ALERT FOLLOWED BY "AIR SYS 1 OFF" LVL 1 AND LVL 3 MANIFOLD FAIL FOR  SYS 1.  NO ANTI ICE WING OR ENG WAS ON.  LEVEL 3 MANIFOLD FAIL WENT OUT AS AS THROTTLE WAS RETARDED.  REPLACED DUCT.
